# SDR SCNA20201007098

- Difficulty date: September 15, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT HAS CHAFE DAMAGE BS 651-673 LBL 25 WL 150.  WING TO BODY SUPPORT BS 651-673 LBL 25 WL 150 FOUND TO BE OUT OF LIMITS, IAW SRM 53-40-71-1A-1 FIG 103 DETAIL (C).  REMOVED SUPPORT IAW SRM 51-40-02-0G-0.  INSTALLED NEW WING TO BODY SUPPORT, IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A7216 REV- P/O 745891.
